Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Localization and completion in homotopy theory


Authors: A. K. Bousfield and D. M. Kan
Journal: Bull. Amer. Math. Soc. 77 (1971), 1006-1010
MSC (1970): Primary 5540
DOI: https://doi.org/10.1090/S0002-9904-1971-12837-9
MathSciNet review: 0296935
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5540

Retrieve articles in all journals with MSC (1970): 5540


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12837-9